# SDR DXTA200601264

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,137 hours, 1,893 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER INITIAL CLIMB, LEVELING OFF AT FL130 (11800 LBS FUEL REMAINING), "WINGTANK O 'FULL R" AMBER CAS MESSAGE CAME ON AND FUEL STARTING POURING OUT OF RIGHT WING.  IT EVENTUALLY STOPPED AFTER 8 MIN.  LOST 400 LBS OF FUEL.  FOUND RIVET AND DEBRIS LODGED IN RT FUEL VENT VALVE.  REMOVED VENT VALVE AND DEBRIS.  INSTALLED VENT VALVE IAW 750 M/M 28-10-04.  OPERATIONAL CHECKS GOOD.
